# SDR LR7A2021082002949

- Difficulty date: August 20, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 597
- Component: .
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CENTER WING FS597 REAR BEAM WEB CRACKED AT CES101L, WL256-285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-30-22.    NR# 0671. / PSE# 57-30-05, AD 2012-06-09
